# SDR ASAA2017073121603

- Difficulty date: July 31, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 30,822 hours, 10,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL WEB IS CORRODED.  ACFT GROUNDED.  REMOVED AND REPLACED THE SILL WEB IAW EA 800-53-19133.
